MathSciNet Relay Station
MathSciNet bibliographic data
MR1137616 58F18 (34G20 35B40 58F39)
Chow, Shui-Nee; Lin, Xiao-Biao; Lu, Kening Smooth invariant foliations in infinite-dimensional spaces. J. Differential Equations 94 (1991), no. 2, 266–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement